# SDR FDEA202304130639

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23323
- Aircraft time: 99,102 hours, 39,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SELECTING FLAPS 25, TE FLAP DISAGREE MESSAGE.  COMPLIED WITH QRH. LANDED WITH FLAPS 20, LANDING  SPEED 138.  EMERGENCY DECLARED.   ACCOMPLISHED FSEU BITE CHECKS AND FOUND FSEU 1 WITH  A FLAP DISAGREE FAULT. INSPECTED TE FLAP SYSTEM AND FOUND L/H OUTBD FLAP OUTBD TRANSMISSION (#1) OVERLOAD INDICATOR TRIPPED. NO OTHER INDICATORS TRIPPED AND ALL TRANSMISSION FLUID LEVELS GOOD.  TROUBLESHOT IAW ABOVE FIM. LUBED OUTBD FLAP, RESET INDICATOR AND OPERATED FLAPS SEVERAL TIMES WITH NO FAULTS OR MESSAGES FOUND.
